# SDR SWAA991491

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 654653424
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 2 FLAP TRACK HAS PITTING CORROSION ON AFT MOUNTING SURFACE.  REMOVED AND REPLACED NR 2 FLAP TRACK ASSY PER MM.
